# SDR CALA2013100891860

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 70,566 hours, 12,298 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 134
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR TRANSCEIVER LT FAULT.  DUE TO AMIS HISTORY & AHM DOWNLINKING OF MX MSG 34-44001.  WXR TRANSCEIVER LT HAS AN INTERNAL FAULT PLEASE REPLACE THE LT WEATHER RADAR TRANSCEIVER M34116 MR43527 PCN 580-9328. LT WXR TRANSCEIVER.
